# SDR MASA200500922

- Difficulty date: November 20, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,093 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7202 BNA - FORWARD CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  OPS CHECKED GOOD.
